Alert archive / Mississippi / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 55, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Mar 13, 2005, 7:56 PM CST for Copiah County, Hinds County, Mississippi. It was in force for 79 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 13, 2005, 7:56 PM CST (01:56 UTC)
- Expired
- Mar 13, 2005, 9:15 PM CST
- In force
- 79 min
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
Counties Copiah County, MS, Hinds County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 63 km from the middle of the area, began a volume at 01:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 13, 2:30 PM CST | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 1.9 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 544 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 1790 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KJAN 140156
SVRJAN
MSC029-049-140315-
/O.NEW.KJAN.SV.W.0055.050314T0156Z-050314T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
756 PM CST SUN MAR 13 2005
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
COPIAH COUNTY IN CENTRAL MISSISSIPPI
THIS INCLUDES THE CITIES OF...HAZLEHURST...CRYSTAL SPRINGS
SOUTHERN HINDS COUNTY IN CENTRAL MISSISSIPPI
* UNTIL 915 PM CST
* AT 756 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 17
MILES SOUTHWEST OF CARPENTER...OR ABOUT 12 MILES SOUTHEAST OF GRAND
GULF...AND MOVING EAST AT 45 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
HAZLEHURST BY 830 PM CST
TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.
LAT...LON 3204 9072 3191 9072 3171 9073 3171 9028
3175 9013 3186 9014 3206 9026
$$
JPG3 follow-up statements
000
WWUS54 KJAN 140222
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
821 PM CST SUN MAR 13 2005
MSC029-049-140315-
/O.CON.KJAN.SV.W.0055.000000T0000Z-050314T0315Z/
HINDS MS-COPIAH MS-
821 PM CST SUN MAR 13 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 915 PM CST FOR
COPIAH AND SOUTHERN HINDS COUNTIES...
AT 817 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
LOCATED 6 MILES SOUTH OF DENTVILLE...OR ABOUT 9 MILES WEST OF
HAZLEHURST...MOVING EAST AT 50 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
DENTVILLE BY 815 PM CST
HAZLEHURST BY 825 PM CST
9 MILES SOUTH OF CRYSTAL SPRINGS BY 830 PM CST
GEORGETOWN BY 845 PM CST
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS AND HAIL TO THE
SIZE OF QUARTERS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS
LAT...LON 3206 9066 3172 9072 3171 9028 3175 9013
3186 9014 3206 9026
$$
JPG000
WWUS54 KJAN 140243 RRA
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
842 PM CST SUN MAR 13 2005
MSC049-140252-
/O.CAN.KJAN.SV.W.0055.000000T0000Z-050314T0315Z/
HINDS MS-
842 PM CST SUN MAR 13 2005
...THE SEVERE THUNDERSTORM WARNING FOR HINDS COUNTY IS CANCELLED...
LAT...LON 3203 9034 3173 9052 3171 9028 3175 9013
3186 9014 3202 9024
$$
MSC029-140315-
/O.CON.KJAN.SV.W.0055.000000T0000Z-050314T0315Z/
COPIAH MS-
842 PM CST SUN MAR 13 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 915 PM CST FOR
EASTERN COPIAH COUNTY...
AT 838 PM CST...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING GOLF BALL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70
MPH. THIS STORM WAS LOCATED NEAR GEORGETOWN...OR ABOUT 8 MILES EAST
OF HAZLEHURST...MOVING EAST AT 45 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
GEORGETOWN BY 845 PM CST
HAIL UP TO GOLF BALL SIZED HAS BEEN REPORTED JUST EAST OF
HAZELHURST WITH THIS STORM. IF YOU ARE IN THE PATH OF THE
STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.
LAT...LON 3203 9034 3173 9052 3171 9028 3175 9013
3186 9014 3202 9024
$$
JPG000
WWUS54 KJAN 140308
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
908 PM CST SUN MAR 13 2005
MSC029-140318-
/O.CAN.KJAN.SV.W.0055.000000T0000Z-050314T0315Z/
COPIAH MS-
908 PM CST SUN MAR 13 2005
...THE SEVERE THUNDERSTORM WARNING FOR COPIAH COUNTY IS CANCELLED...
LAT...LON 3203 9034 3173 9052 3171 9028 3175 9013
3186 9014 3202 9024
$$
JPGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 13, 3:59 PM CST, 3 hours 57 minutes earlier.
Area forecast discussion, Mar 13, 3:59 PM CST, 3 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 359 PM CST SUN MAR 13 2005 .SHORT TERM... PREPARING FOR AN ACTIVE LATE AFTERNOON AND EVENING PERIOD ACROSS OUR FORECAST AREA. A SEVERE THUNDERSTORM WATCH ALREADY COVERS MANY NORTHERN COUNTIES OF THE CWA...RIGHT ALONG AND SOUTH OF AN INTENSE FRONTAL BOUNDARY WHICH IS SLOWLY SINKING SOUTH. ONE WAVE OF MID LEVEL ENERGY MOVING EAST ATOP THIS BOUNDARY HAS SPARKED SEVERE CONVECTION NEAR THE GOLDEN TRIANGLE WITH WATER VAPOR SHOWING ANOTHER CONSOLIDATED WAVE OF ENERGY EXPECTED TO BEGIN INFLUENCING THE FRONTAL ZONES IN WESTERN AREAS BY 2 TO 3 Z (8 TO 9 PM). IN BETWEEN THESE DISTURBANCES EXPECT THE INITIALIZATION OF AT LEAST ISOLATED SEVERE CONVECTION TO BE POSSIBLE. HIGH ATMOSPHERIC LAPSE RATES AND DECENT VERTICAL WIND SHEAR WILL BE SUFFICIENT TO GIVE STORMS THE CAPABILITY OF PRODUCING LARGE HAIL WITH DAMAGING WIND GUSTS A LESSER...BUT NOT INSIGNIFICANT...RISK. THE RISK OF TORNADOES IS COMPARATIVELY LOW GIVEN THE RATHER HIGH LCL HEIGHTS AND SOMEWHAT MARGINAL LOW LEVEL SHEAR. THE SEVERE RISK WILL BE GREATEST THIS EVENING ALONG AND NORTH OF THE INTERSTATE TWENTY CORRIDOR WITH CONVECTION BASED NEAR THE SURFACE BUT ELEVATED CONVECTION WILL REMAIN POSSIBLE WELL BEHIND THE FRONT THROUGH A GOOD PORTION OF THE NIGHT. THE AIR NORTH OF THE BOUNDARY IS QUITE CHILLY SO BY MORNING LOWS SHOULD RANGE FROM THE UPPER 30S TO MID 40S ACROSS THE NORTHWEST TWO-THIRDS OF THE FORECAST AREA WITH SERIOUS COOLING ONLY REACHING SOUTHEAST ZONES BY MORNING. FOR TOMORROW...THE 850MB FRONT (ROUGHLY 5000FT) WILL NOT PASS THROUGH SOUTHEAST ZONES UNTIL MIDDAY AND DUE TO THIS FACT I WAS PERSUADED TO LEAVE 20 POPS IN FOR THESE AREAS DURING THE MORNING HOURS. ALTHOUGH POPS ARE LOW THUNDER WILL STILL BE POSSIBLE GIVEN LEVELS OF ELEVATED INSTABILITY SOME OF THE MODELS SUGGEST. CLOUDS SHOULD GRADUALLY MOVE OUT FROM WEST TO EAST AS THE DAY PROGRESSES AND THIS FRONT ALOFT EXITS TO THE EAST. DESPITE THE EXPECTATION OF AT LEAST SOME SUN...TEMPERATURES WILL BE ON THE COOL SIDE ALTHOUGH I STILL WENT ON THE WARM SIDE OF GUIDANCE GIVEN THE RELATIVELY STRONG MID MARCH SUN. .LONG TERM... NOT MUCH TO TALK ABOUT FOR THE MON NIGHT PERIOD EXCEPT FOR CLOUDS AND TEMPS. TO BEGIN THE EVENING...MOSTLY CLEAR CONDITION WILL PREVAIL WITH A BIT MORE CLOUDS ACROSS THE SOUTH FOR THE EVENING...THEN CLOUDS WILL STEADILY INCREASE ACROSS THE CWA AS WAA DEVELOPS. WILL KEEP TEMPS ON THE COOL SIDE OF GUIDANCE DUE THE COOL AIRMASS THAT WILL BE IN PLACE OVER THE REGION. WAA WILL TAKE OVER ON TUE AS SFC BOUNDARY SETS UP ALONG THE LA COAST. GFS SEEMS A BIT BULLISH AND WANTS TO BRING THE SFC BOUNDARY NORTHWARD INTO THE CWA. IM NOT READY TO GO THAT FAR AND I PREFER THE BOUNDARY STAYING ACROSS S LA. EITHER WAY...WAA WILL INCREASE ATOP THE BOUNDARY AND SPREAD PRECIP ACROSS THE S 1/2 OF THE CWA TUE AFTERNOON AND OVER MOST OF THE REGION TUE NIGHT. MODELS DUE INDICATE FAIRLY STEEP LAPSE RATES ACROSS THE S CWA TUE AFTERNOON AND I WILL MENTION THUNDER AND THE POSSIBILITY OF A FEW SEVERE STORMS. ELEVATED NATURE WILL BRING A SMALL HAIL THREAT. ALSO DURING THIS TIME...IF CONVECTION CAN DOMINATE...LOCALLY HEAVY RAIN WILL BE POSSIBLE. WITH ALL THIS SAID...I HAVE INCREASE POPS TUE AFTERNOON INTO TUE NIGHT. AT THIS TIME...BEST RAIN CHANCES SEEM TO BE FOCUSED ALONG AND SOUTH OF THE TRACE. AFTER THIS SYSTEM MOVES THROUGH LATE TUE NIGHT...THAT WILL JUST ABOUT THE END OF RAIN CHANCES WITH FRI AFTERNOON BEING THE ONLY MINOR EXCEPTION. TEMPS WILL BE THE MAIN FOCUS THROUGH NEXT SUNDAY. OVERALL...WILL KEEP TEMPS JUST BELOW CLIMO AS NORTHERLY LOW LEVEL FLOW WILL DOMINATE. && .AVIATION... STRONG THUNDERSTORMS WILL BE A CONCERN FOR AVIATION THIS EVENING ACROSS GLH...GWO...JAN AND MEI AND THEN PERHAPS TOWARD MIDNIGHT AND EARLY MORNING IN HBG. BEHIND THE FRONT ALSO EXPECT IFR TO MVFR CEILINGS TO BUILD IN...FIRST THIS EVENING IN GLH AND GWO...AND THEN LATER TONIGHT IN JAN AND MEI. && .PRELIMINARY POINT TEMPS/POPS... JACKSON 46 59 43 56 / 60 10 10 80 MERIDIAN 50 61 42 57 / 60 20 10 80 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 50/36
Hazardous weather outlook, Mar 13, 7:46 PM CST, 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 746 PM CST SUN MAR 13 2005 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 142212- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 746 PM CST SUN MAR 13 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TONIGHT AND MONDAY... ...THUNDERSTORMS... SCATTERED SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS EVENING ACROSS A GOOD PORTION OF CENTRAL MISSISSIPPI AND NORTHEAST LOUISIANA WITH AT LEAST ISOLATED SEVERE THUNDERSTORMS POSSIBLE IN MOST OTHER AREAS BEFORE MIDNIGHT. LOCATIONS SOUTH OF THE HIGHWAY 84 CORRIDOR MAY EXPERIENCE SOME ISOLATED SEVERE THUNDERSTORMS...BUT NOT UNTIL AFTER MIDNIGHT. THE MAIN RISK WITH SEVERE THUNDERSTORMS WILL BE LARGE HAIL WITH DAMAGING WINDS EXPECTED TO BE A SECONDARY THREAT IN MOST LOCALES. THE RISK FOR ISOLATED TORNADOES WILL ALSO BE A CONCERN THIS EVENING. A STRONG COLD FRONT THAT WILL SLOWLY PUSH SOUTH ACROSS THE REGION TONIGHT WILL TRIGGER THE DEVELOPMENT OF THUNDERSTORMS...PARTICULARLY ALONG THE INTERSTATE TWENTY CORRIDOR THIS EVENING. HIGH LEVELS OF ATMOSPHERIC INSTABILITY ABOVE THE FRONT WILL GIVE STORMS THAT DEVELOP THE POTENTIAL TO FORM LARGE HAIL. DAMAGING WIND GUSTS AND ISOLATED TORNADOES WILL ALSO BE POSSIBLE. THE PREVIOUSLY MENTIONED COLD FRONT WILL SINK INTO SOUTHERN PORTIONS OF THE REGION LATE TONIGHT AND SHOULD CONTINUE TO SPAWN THUNDERSTORMS AS IT DOES SO. DAMAGING HAIL AND SEVERE WIND GUSTS WILL STILL BE POSSIBLE WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SUNDAY... ...DAYS TWO AND THREE...MONDAY NIGHT THROUGH WEDNESDAY NIGHT... ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE TUESDAY AFTERNOON AND EARLY EVENING...MAINLY FOR AREAS SOUTH OF A NATCHEZ TO LAUREL LINE. DURING THE DAY TUESDAY...A FRONTAL BOUNDARY WILL SET UP ACROSS SOUTH LOUISIANA AND PROVIDE LIFT FOR RAIN AND THUNDERSTORMS ACROSS SOUTH MISSISSIPPI. SUFFICIENT ELEVATED INSTABILITY WILL EXIST AS A UPPER LEVEL DISTURBANCE MOVES THROUGH AND A FEW THUNDERSTORMS MAY BECOME SEVERE. THE MAIN CONCERN WILL BE FOR LARGE HAIL. ...DAYS FOUR THROUGH SEVEN...WEDNESDAY NIGHT THROUGH SUNDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTER GROUPS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED FOR THIS EVENING AND POSSIBLY AGAIN LATE TUESDAY. OTHERWISE ACTIVATION IS NOT ANTICIPATED THROUGH NEXT SUNDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Special weather statement, Mar 13, 7:23 PM CST, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 723 PM CST SUN MAR 13 2005 LAZ007>009-015>016-023>025-MSZ025>033-035>059-140400- CATAHOULA LA-EAST CARROLL LA-FRANKLIN LA-MADISON LA- MOREHOUSE LA-RICHLAND LA-TENSAS LA-WEST CARROLL LA- ATTALA MS-CHOCTAW MS-CLAIBORNE MS-CLARKE MS-COPIAH MS- HINDS MS-HOLMES MS-HUMPHREYS MS-ISSAQUENA MS-JASPER MS- JEFFERSON MS-KEMPER MS-LAUDERDALE MS-LEAKE MS- LOWNDES MS-MADISON MS-NESHOBA MS-NEWTON MS-NOXUBEE MS- OKTIBBEHA MS-RANKIN MS-SCOTT MS-SHARKEY MS-SIMPSON MS- SMITH MS-WARREN MS-WINSTON MS-YAZOO MS- SEVERE THUNDERSTORM WATCH NUMBER 49 REMAINS VALID UNTIL 10 PM CST FOR THE FOLLOWING AREAS IN LOUISIANA THIS WATCH INCLUDES 8 COUNTIES IN NORTHEAST LOUISIANA CATAHOULA EAST CARROLL FRANKLIN MADISON MOREHOUSE RICHLAND TENSAS WEST CARROLL IN MISSISSIPPI THIS WATCH INCLUDES 28 COUNTIES IN CENTRAL MISSISSIPPI ATTALA CHOCTAW COPIAH HINDS HOLMES HUMPHREYS LEAKE MADISON RANKIN SCOTT SIMPSON SMITH YAZOO IN EAST CENTRAL MISSISSIPPI CLARKE JASPER KEMPER LAUDERDALE NESHOBA NEWTON NOXUBEE WINSTON IN NORTHEAST MISSISSIPPI LOWNDES OKTIBBEHA IN SOUTHWEST MISSISSIPPI CLAIBORNE JEFFERSON IN WEST CENTRAL MISSISSIPPI ISSAQUENA SHARKEY WARREN THIS INCLUDES THE CITIES OF...RIDGELAND...MADISON...CANTON... COLUMBUS...TALLULAH...BASTROP...ROLLING FORK...ANGUILLA...MAGEE... MENDENHALL...KOSCIUSKO...PEARL...BRANDON...RICHLAND...FOREST... MORTON...RAYVILLE...DELHI...VICKSBURG...TAYLORSVILLE...RALEIGH... CRYSTAL SPRINGS...HAZLEHURST...WESSON...YAZOO CITY... BAY SPRINGS...HEIDELBERG...JACKSON...PORT GIBSON...MACON... BROOKSVILLE...QUITMAN...STONEWALL...SHUBUTA...NEWTON...UNION... DECATUR...CONEHATTA...DE KALB...SCOOBA...STARKVILLE... LAKE PROVIDENCE...FAYETTE...PHILADELPHIA...PEARL RIVER... MERIDIAN...WINNSBORO...ACKERMAN...WEIR...DURANT...TCHULA... LEXINGTON...PICKENS...GOODMAN...BELZONI...ISOLA...MAYERSVILLE... LOUISVILLE...CARTHAGE...OAK GROVE...EPPS...JONESVILLE... HARRISONBURG...NEWELLTON...ST. JOSEPH AND WATERPROOF
Local storm report, Mar 13, 7:38 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
738 PM CST SUN MAR 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND DMG BRANDON 32.28N 90.00W
03/13/2005 RANKIN MS EMERGENCY MNGR
NUMEROUS TREES AND POWER LINES DOWN IN EAST BRANDON
REPORTED BY THE BRANDON EMERGENCY OPERATIONS CENTER
&&
GILMORELocal storm report, Mar 13, 7:40 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
740 PM CST SUN MAR 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM HAIL 6 SW ITTA BENA 33.44N 90.40W
03/13/2005 0.75 INCH LEFLORE MS TRAINED SPOTTER
PENNY SIZE HAIL REPORTED 6 MILES SOUTHWEST OF ITTABENA
REPORTED BY AMATEUR RADIO SPOTTER.
&&
GILMORELocal storm report, Mar 13, 7:43 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
743 PM CST SUN MAR 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM HAIL 2 N UTICA 32.13N 90.62W
03/13/2005 1.50 INCH HINDS MS EMERGENCY MNGR
11/2 INCH HAIL 2 MILES NORTH OF UTICA REPORTED BY HINDS
EMERGENCY OPERATIONS CENTER
&&
GILMORELocal storm report, Mar 13, 7:49 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
749 PM CST SUN MAR 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL GLUCKSTADT 32.52N 90.10W
03/13/2005 0.88 INCH MADISON MS NWS EMPLOYEE
NICKEL SIZE HAIL ALONG I-55 NEAR GLUCKSTADT EXIT REPORTED
BY WEATHER SERVICE EMPLOYEE.
&&
GILMORELocal storm report, Mar 13, 7:53 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
753 PM CST SUN MAR 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HAIL RAYMOND 32.26N 90.42W
03/13/2005 1.00 INCH HINDS MS NWS EMPLOYEE
1/2 TO 1 INCH HAIL COVERING GROUND REPORTED BY NATIONAL
WEATHER SERVICE EMPLOYEE.
&&
GILMOREThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 13, 6:09 PM CST | Severe Thunderstorm Warning | JAN | Hinds | 66 min |
| Mar 13, 6:13 PM CST | Severe Thunderstorm Warning | JAN | Winston | 62 min |
| Mar 13, 6:13 PM CST | Severe Thunderstorm Warning | JAN | Hinds | 77 min |
| Mar 13, 6:33 PM CST | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin | 72 min |
| Mar 13, 6:43 PM CST | Tornado Warning | JAN | Noxubee | 47 min |
| Mar 13, 6:48 PM CST | Severe Thunderstorm Warning | JAN | Rankin | 57 min |
| Mar 13, 6:58 PM CST | Tornado Warning | JAN | Warren | 47 min |
| Mar 13, 6:59 PM CST | Severe Thunderstorm Warning | JAN | Carroll, Grenada | 63 min |
| Mar 13, 7:07 PM CST | Severe Thunderstorm Warning | JAN | Carroll, Leflore | 53 min |
| Mar 13, 7:12 PM CST | Severe Thunderstorm Warning | JAN | Webster | 49 min |
| Mar 13, 7:19 PM CST | Severe Thunderstorm Warning | JAN | Scott, Smith | 56 min |
| Mar 13, 7:23 PM CST | Severe Thunderstorm Warning | JAN | Clay, Lowndes | 37 min |
| Mar 13, 7:30 PM CST | Severe Thunderstorm Warning | JAN | Hinds | 45 min |
| Mar 13, 7:31 PM CST | Severe Thunderstorm Warning | JAN | Claiborne | 44 min |
| Mar 13, 7:50 PM CST | Severe Thunderstorm Warning | JAN | Clay, Webster | 55 min |
| Mar 13, 7:52 PM CST | Severe Thunderstorm Warning | JAN | Jasper, Newton | 53 min |
| Mar 13, 7:58 PM CST | Severe Thunderstorm Warning | JAN | Rankin, Simpson | 77 min |
| Mar 13, 8:05 PM CST | Severe Thunderstorm Warning | JAN | Oktibbeha | 55 min |
| Mar 13, 8:11 PM CST | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower | 49 min |
| Mar 13, 8:27 PM CST | Severe Thunderstorm Warning | JAN | Clarke, Lauderdale | 63 min |
| Mar 13, 8:30 PM CST | Severe Thunderstorm Warning | JAN | Lauderdale | 60 min |
| Mar 13, 8:36 PM CST | Severe Thunderstorm Warning | JAN | Clay, Lowndes | 39 min |
| Mar 13, 8:36 PM CST | Severe Thunderstorm Warning | JAN | Smith | 54 min |
| Mar 13, 8:47 PM CST | Severe Thunderstorm Warning | JAN | Simpson | 43 min |
| Mar 13, 8:59 PM CST | Severe Thunderstorm Warning | JAN | Oktibbeha | 46 min |
| Mar 13, 9:22 PM CST | Severe Thunderstorm Warning | JAN | Smith | 53 min |
| Mar 13, 9:35 PM CST | Severe Thunderstorm Warning | JAN | Franklin, Jefferson, Lincoln | 55 min |
| Mar 13, 9:40 PM CST | Severe Thunderstorm Warning | JAN | Lowndes | 35 min |
| Mar 13, 9:45 PM CST | Severe Thunderstorm Warning | JAN | Jasper, Jones | 60 min |
| Mar 13, 9:50 PM CST | Severe Thunderstorm Warning | JAN | Clarke | 55 min |
| Mar 13, 10:14 PM CST | Severe Thunderstorm Warning | JAN | Clarke | 61 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.